# SDR 95ZZZX4469

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N511TD
- Make and model: Lkheed 132923E
- Aircraft serial: 5145
- System (JASC): 2760 · Drag Control System
- Part: Restrictor
- Part number: 2R10415
- Condition: Failed
- Location: Speed Brake
- Part time: 3,143 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED BRAKE SLOW TO EXTEND (90 SECONDS), RETRACTS NORMALLY IN 6 SECONDS.  FOUND F.O.D. IN RESTRICTOR.  POSSIBLY BELIEVE IT TO BE REMNANTS OF AN INTERNAL FILTER THAT WAS BUILT IN THE RESTRICTOR.  THE F.O.D. LOOKS LIKE A 2 INCH BY .25 INCH OVAL ALUMINUM PELLET.
